MathSciNet Relay Station
MathSciNet bibliographic data
MR407919 (53 #11686b) 60B05
De Araujo, Aloisio Pessoa Erratum to: "On infinitely divisible laws in $C[0,1]$'' (Proc. Amer. Math. Soc. 51 (1975), 179–185). Proc. Amer. Math. Soc. 56 (1976), 393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement